# SDR 05FDEA00315

- Difficulty date: February 22, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 34,761 hours, 25,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE HOLE ON BS 1183 STRAP RBL 19.22 WL 273.25.  REMOVED AND REPLACED STRAP PER SRM 51-30-2 AND SRM 51-30-5.
